Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED FLEXOR; INTRODUCER, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED FLEXOR; INTRODUCER, CATHETER
Model Number
G32224
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During insertion of the dilator through the valve at the proximal end of the sheath, the tip of the dilator became compressed, preventing it from being loaded onto the wire and thus deeming it unusable.Replacement used.
New Search
Submit an Adverse Event Report
Brand Name
FLEXOR
Common Device Name
INTRODUCER, CATHETER
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
24093612
Report Number
24093612
Device Sequence Number
10296035
Product Code
DYB
UDI-Device Identifier
00827002322240
UDI-Public
(01)00827002322240(17)280819(10)16747420
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
11/21/2025
Report Date
(Section F)
11/21/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
G32224
Device Catalogue Number
KCFW-6.0-38-40-RB-BLKN-HC
Device Lot Number
16747420
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/16/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
11/21/2025